MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT261416
Medical Device Problem Codes Insufficient Device Problem Information (3190); Activation Failure (3270)
Health Effect - Clinical Codes Aneurysm (1708); Ruptured Aneurysm (4436); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B6: imaging evaluation result was added.H.6.Code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.The device remains implanted and is not available for analysis.However, the engineering analysis will be performed.Further information will be provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2023, the patient underwent endovascular procedure using gore® excluder® aaa endoprostheses to treat a ruptured abdominal aortic aneurysm.It was reported that the contralateral gate of the gore® excluder® aaa endoprosthesis featuring c3 delivery system was collapsed after deployment.Reportedly, the device did not open fully in the golden ring of the contralateral gate of the main body.All other parts in the trunk and gate did open.The physician did not know what caused the problem.The physician confirmed that the anatomy was not an issue for this problem.It was able to solve the problem by coming from above and snared in the aaa sack.The procedure was completed without any complications.The patient tolerated the procedure and is doing fine.
 
Additional Manufacturer Narrative
C19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.The device remains implanted and is not available for analysis.However, the engineering analysis will be performed.Further information will be provided.A2: age a4: weight b5: event description was updated.B6: the patient had an abdominal aortic aneurysm.B7: medical history h6: e code was corrected.
 
Event or Problem Description
On (b)(6) 2023, the patient underwent endovascular procedure using gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that the contralateral gate of the gore® excluder® aaa endoprosthesis featuring c3 delivery system was collapsed after deployment.Reportedly, the device did not open fully in the golden ring of the contralateral gate of the main body.All other parts in the trunk and gate did open.The physician did not know what caused the problem.The physician confirmed that the anatomy was not an issue for this problem.It was able to solve the problem by coming from above and snared in the aaa sack.Reportedly, a gore® molding & occlusion balloon was used at the contralateral gate.The procedure was completed without any complications.The patient tolerated the procedure and is doing fine.
 
Additional Manufacturer Narrative
The code: e- 2402 was used to explain that the device did not open fully in the golden ring of the contralateral gate.All other parts in the trunk and gate were opened.The patient did not have any health complications.Code h: c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.The device remains implanted and is not available for analysis.However, the device evaluation was performed based on what was reported to gore and images attached to the event as the device was not returned.Based on the findings of this evaluation, the physician¿s observation that ¿the device did not fully open in the golden ring of the contralateral gate of the main body¿ could be confirmed.The likely cause for the reported observation of ¿the device did not fully open in the golden ring of the contralateral gate of the main body¿ could not be determined with the available information.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include but are not limited to incomplete component deployment.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17716479
Report Number3007284313-2023-02751
Device Sequence Number2149649
Product Code MIH
UDI-Device Identifier00733132622467
UDI-Public00733132622467
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2025
Device Catalogue NumberRLT261416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer09/08/2023
10/11/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date09/11/2023
11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight78 KG
Patient EthnicityHispanic